# SDR HEEA076983

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N5007N
- Make and model: Bell 206L-1
- Aircraft serial: 45184
- Aircraft time: 22,220 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 2C271
- Part serial: 4H166
- Condition: Failed
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BOOST PUMP FUEL PRESSURE DROPPED TO ZERO, LT BOOST PUMP LIGHT ILLUMINATED. REPLACED WITH SERVICEABLE PART.
